American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 110 of 110 found      Go to page: 1 2 3 4

[91] Hsiao Lan Wang. A note on uniform operators . Proc. Amer. Math. Soc. 97 (1986) 643-646. MR 845981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] C. Peligrad. Compact derivations of nest algebras . Proc. Amer. Math. Soc. 97 (1986) 668-672. MR 845985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Janko Gravner. A note on elementary operators on the Calkin algebra . Proc. Amer. Math. Soc. 97 (1986) 79-86. MR 831392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Richard I. Loebl. A note on ideals of operators . Proc. Amer. Math. Soc. 96 (1986) 62-64. MR 813810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] J. A. Erdos and A. Hopenwasser. Essentially triangular algebras . Proc. Amer. Math. Soc. 96 (1986) 335-339. MR 818468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Wacław Szymański. Antisymmetry and the direct integral decomposition of unstarred operator algebras . Proc. Amer. Math. Soc. 96 (1986) 497-501. MR 822448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] James E. Thomson. Invariant subspaces for algebras of subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 462-464. MR 822440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Cecelia Laurie. Complete distributivity and ordered group lattices . Proc. Amer. Math. Soc. 95 (1985) 79-82. MR 796450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Erik Rosenthal. A characterization of the invariant subspaces of direct sums of strictly cyclic algebras . Proc. Amer. Math. Soc. 94 (1985) 624-628. MR 792273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Mohamad A. Ansari. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint . Proc. Amer. Math. Soc. 93 (1985) 284-286. MR 770537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Vern I. Paulsen. Completely bounded homomorphisms of operator algebras . Proc. Amer. Math. Soc. 92 (1984) 225-228. MR 754708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Gareth J. Knowles. $\mathcal{C}\sb{p}$-perturbations of nest algebras . Proc. Amer. Math. Soc. 92 (1984) 37-40. MR 749885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Cecelia Laurie and W. E. Longstaff. A note on rank-one operators in reflexive algebras . Proc. Amer. Math. Soc. 89 (1983) 293-297. MR 712641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] D. W. Hadwin, W. E. Longstaff and Peter Rosenthal. Small transitive lattices . Proc. Amer. Math. Soc. 87 (1983) 121-124. MR 677246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] C. K. Fong, C. R. Miers and A. R. Sourour. Lie and Jordan ideals of operators on Hilbert space . Proc. Amer. Math. Soc. 84 (1982) 516-520. MR 643740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] B. Simon. Convergence in trace ideals . Proc. Amer. Math. Soc. 83 (1981) 39-43. MR 619977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Gary Weiss. The Fuglede commutativity theorem modulo operator ideals . Proc. Amer. Math. Soc. 83 (1981) 113-118. MR 619994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Robert E. Weber. On weak$\sp{\ast} $ continuous operators on $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 83 (1981) 735-742. MR 630046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Roshdi Khalil. Trace-class norm multipliers . Proc. Amer. Math. Soc. 79 (1980) 379-387. MR 567977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Costel Peligrad. Invariant subspaces of von Neumann algebras. II . Proc. Amer. Math. Soc. 73 (1979) 346-350. MR 518517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 110 of 110 found      Go to page: 1 2 3 4